# SDR 2008UALA03342

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 62,960 hours, 18,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DISCONNECTED.  RTFL.  IDG FAILURE (LOW OIL) - TEARDOWN INCONCLUSIVE.  REPLACED IDG.
